TheLupusSite.com banner

1 - 7 of 7 Posts

·
Registered
Joined
·
51 Posts
Discussion Starter #1
Has anyone ever had this before? This happens to me out of nowhere and lasts a day or two. My hands and feet will burn and itch something terrible. Sometimes benedryl will help. No one seems to have an explanation for it. I do have Raynauds; could this be related to it? I do not have any sort of rash but my hands and feet do turn really red.

It's flared up again, and driving me nuts! :sad:

Thanks!

Michelle
 

·
Administrator
Joined
·
10,167 Posts
Hi Michelle,

Raynaud's can make your hands and feet turn red and burn, but I have never heard of it causing itching. Since this has flared up again you should check with your doctor on your next visit. I hope you find some relief soon.

Take care,
Lazylegs
 

·
Registered
Joined
·
893 Posts
Yes me:(:(:(:eek:

I have on both hands and feet....
Hands are worst.

Im sure its ecemza,but there is a small doubt it could be a meds reaction and hopefully not a lichen planus rash ( the latter is unlikely as it dosnt quite look like it).


It came on gradually. Bottoms of my feet itched end of August....then my hands but not as much and rarely.....now its getting angry red, bumpy, and slightly scaley, espically on the sides of my thumb.
The next stage will be cracking I can see.
Trying to ward off that stage as I use my hands a lot at work.

I have my Rhumie appointment today and Im hoping he wont take me off Mepacrine as this could be a link ( doubtful).

I do not have Raynauds...

I am of late getting itchy elsewhere.
The skin inside my bottom lip feels tender and I have a couple of white ulcer looking things ( most unusual). Outer lip feels sore also.

Time for some more bloodwork me thinks..

Let me know how you get on as yours may be something different.

Nicky:)
 

·
Registered
Joined
·
3,854 Posts
I use to get red patches on my palms that hurt/itched like crazy, and sound rather similar. I used to call them my sigmata. At that stage I had severe neuropathy in my hands with burning up the sides of my fingers. I never did get an explanation of what the red splotches were although the doctors could definitely see them. Weird, but very annoying.

sorry, no real suggestions, though I did find that anti-inflam gel sometimes helped temporarily.

best of luck with your appointment

raglet
 

·
Registered
Joined
·
40 Posts
Itch hands and feet

I have had this problem for a while. It is worse at night, and stops me getting to sleep, and the itching drives me nuts. The neurologist says it is due to neuropathy due to the lupus.
I have a hot water bottle I keep in the freezer for the night time. It helps cool my feet down and lets me sleep. I have found that anti histamines and such do not work.

Hope this helps.
Rosie
 

·
Registered
Joined
·
51 Posts
Discussion Starter #7
Thanks everyone...

Went to the my primary and got a steriod shot. He's not sure what to make of it. Said it was an allergic reaction. To what he does not know. It has now been 4 days. I am taking Benedryl which seems to take the edge off but I still have it. It gets worse when I get warm. I go back on Wednesday for a recheck. The only thing my hubby and I can think of is that the pharmacy said one of my meds looks different (but is still the same) when I got a refill about a week ago. I really don't think this should matter but who knows.

I'm also starting to think this is Lupus related too.

I appreciate all your responses!
 
1 - 7 of 7 Posts
Top